# SDR AALA2018112769039

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 12,729 hours, 4,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD CIDS PANEL HAS A YELLOW LIGHT FOR CHECK DOOR PRESSURE.  ACCOMPLISHED SERVICING OF THE R4 DOOR PRESSURE. OPS CHECKED GOOD IAW AMM 52-10-00-614-001-A.
